| Model Number |
L-1796K |
| Medical Device Problem Codes |
Break (1069); Material Frayed (1262); Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, intra-operatively, the device had an issue with fraying, not tying, and breaking.